Found 2 results
[ Author(Desc)] Title Type Year
Filters: First Letter Of Last Name is M and Author is J.M.A. Matos  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Matos J., da Rocha Z.. Frobenius-Padé approximants for d-orthogonal series: Theory and computational aspects. Applied Numerical Mathematics. 2004;52:89-112.Edit
Matos J., Rodrigues MJ, Vasconcelos PB. New implementation of the Tau method for PDEs. Journal of Computational and Applied Mathematics. 2004;164(1):555-567.Edit